A 40-year-old member asked:
I'm wondering are high ketones +3 dangerous to a diabetic already on medication?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
32 years experience
Looks suspicious: Hi. What is your BG? Are you on insulin? Have you been missing insulin doses for awhile? Do you feel sick with nausea and vomiting? You should call or see your doctor and discuss this. If it's diabetic ketoacidosis, you need immediate attention. If it's some starving yourself/fasting thing, maybe it's OK. Hard to say, but talk to your doc to make sure you're OK. Good luck!
3.9k viewsAnswered >2 years ago
Last updated Jul 13, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.